MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SPHERE - 20MM; IMPLANT

STRYKER ORTHOPAEDICS-MAHWAH SPHERE - 20MM; IMPLANT
Catalog Number 6317
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that there was a yellow spot on the surface of the device, and the procedure was completed with another device.
 
Additional Manufacturer Narrative
Additional information: h4, h6.Correction: d3, d9, g1.The device was not returned for evaluation; therefore, the reported event could not be confirmed.A low-quality photo showed discoloration on the implant, but the investigation confirmed that such color variations are acceptable per inspection procedures and no manufacturing or quality issues were found.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
SPHERE - 20MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22061807
Report Number0008010177-2025-00081
Device Sequence Number7849432
Product Code FWP
UDI-Device Identifier07613252083375
UDI-Public07613252083375
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6317
Device Lot NumberHW1W2K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown